MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC 400 EVACUATOR, 400ML CAPACITY, Y-CONNECTING TUBE, 35" (88.9CM) STERILE; RELIAIVAC SUCTION EVACUATOR

C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC 400 EVACUATOR, 400ML CAPACITY, Y-CONNECTING TUBE, 35" (88.9CM) STERILE; RELIAIVAC SUCTION EVACUATOR
Model Number 0070800
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the reliavac evacuator was difficult to inflate during pretest.
 
Additional Manufacturer Narrative
The reported event was unconfirmed since the problem could not be reproduced.A reliavac was returned opened without original packaging.The balloon was able to be fully inflated and deflated without issue.The device history record review was not required as the reported event was unconfirmed.The instructions for use were found adequate and state the following: ¿to establish suction: 11.I.) open outlet port.11.Ii.) pump bulb until balloon fills container.11.Iii.) close outlet port.The user guide currently contains instruction that would assist in preventing potential user related causes of reported issue." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
RELIAVAC 400 EVACUATOR, 400ML CAPACITY, Y-CONNECTING TUBE, 35" (88.9CM) STERILE
Common Device Name
RELIAIVAC SUCTION EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10546832
Report Number1018233-2020-05995
Device Sequence Number11531500
Product Code GCY
UDI-Device Identifier00801741049606
UDI-Public(01)00801741049606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number0070800
Device Catalogue Number0070800
Device Lot NumberNGDY0973
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2020
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1